Ask a doctor

Red Bumps While on Accutane. What's The Cause? (photo)

Hi Over the last 48 hours a number of red bumps have appeared on my arms, under my armpits, a few on my torso and a couple randomly scattered around my body, and now about 4-6 on my face. They look almost like normal pimples except there is no "head" whatsoever - they are simply raised red marks which vary in size. I have been on accutane for almost 2 months now and haven't had a single new pimple in at least 2 weeks, so it's strange for all these spots to appear overnight - especially armpits

Doctor Answers (1)

Bumps from Accutane

+1

Accutane can sometimes cause dermatitis, which can appear as red bumps. Give your prescriber a call and see if you can go in and see him or her. I very much doubt it's anything to be overly concerned about and it should resolve. But you might also want to bring in any other lotions, soaps, etc. that you are using. Sometimes Accutane can make your skin more sensitive to different ingredients, like perfumes and scented soaps/lotions, so you may need to use more gentle, perfume-free products.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...